# SDR AWXA200600809

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 54,171 hours, 24,116 cycles
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830018052
- Part serial: 25000373
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 31,045 hours, 15,720 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 551 - CREW REPORTED, "ABOVE 10000 MSL IN CLIMB-OUT, GMT 227, ENGINE 2 STALL".  ALSO REPORTED ENG 2 FADEC AND ENG 2 SENSOR FAULT.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE FOR EVIDENCE OF FOD, NONE WAS FOUND.  ENGINE WAS BORESCOPED IAW AIRBUS TSM 71-00-00.  NO DEFECTS WERE NOTED.  DURING TROUBLESHOOTING ENGINE 2 EEC FAILED PRESSURE SENSOR AND FAULTED THE ENG 2 SENSOR ON LAST LEG.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EEC IAW AWA TASK CARD R5M73302 AND F5M71302.  OPERATIONAL CHECKS WERE GOOD.
